Alert archive / Iowa / Tornado Warnings in 2010

Tornado Warning 22, NWS Sioux Falls, SD

June 25, 2010O'Brien County, Sioux County, Iowa

NWS Sioux Falls, SD issued this tornado warning at Jun 25, 2010, 10:42 PM CDT for O'Brien County, Sioux County, Iowa. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2010, 10:42 PM CDT (03:42 UTC)
Expired
Jun 25, 2010, 11:30 PM CDT
In force
48 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties O'Brien County, IA, Sioux County, IA

The radar

The Sioux Falls radar (KFSD), 94 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 10:53 PM CDTTORNADO4 Sw Sheldon, IA
Jun 25, 11:05 PM CDTTORNADO3 Ene Hospers, IALARGE TORNADO ON THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:35 PM CDTTornado WatchSPC8 hr
Jun 25, 9:06 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4115 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
2.5
Supercell composite
25.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WFUS53 KFSD 260342
TORFSD
IAC141-167-260430-
/O.NEW.KFSD.TO.W.0022.100626T0342Z-100626T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1042 PM CDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN O'BRIEN COUNTY IN NORTHWEST IOWA...
  NORTHEASTERN SIOUX COUNTY IN NORTHWEST IOWA...

* UNTIL 1130 PM CDT

* AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR MATLOCK...OR 18 MILES NORTHEAST OF
  ORANGE CITY...AND MOVING SOUTHEAST AT 20 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  SHELDON AROUND 1055 PM CDT...
  ARCHER AROUND 1115 PM CDT...
  SANBORN AROUND 1120 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4316 9553 4300 9574 4319 9600 4326 9588
TIME...MOT...LOC 0342Z 305DEG 17KT 4323 9590

$$

RSR
1 follow-up statement
252 
WWUS53 KFSD 260404
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1104 PM CDT FRI JUN 25 2010

IAC167-260414-
/O.CAN.KFSD.TO.W.0022.000000T0000Z-100626T0430Z/
SIOUX IA-
1104 PM CDT FRI JUN 25 2010

...THE TORNADO WARNING FOR NORTHEASTERN SIOUX COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4316 9553 4300 9574 4303 9579 4309 9586
      4310 9587 4319 9588 4319 9587 4320 9586
TIME...MOT...LOC 0404Z 327DEG 18KT 4310 9584

$$

IAC141-260430-
/O.CON.KFSD.TO.W.0022.000000T0000Z-100626T0430Z/
O'BRIEN IA-
1104 PM CDT FRI JUN 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN O'BRIEN COUNTY
UNTIL 1130 PM CDT...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A LARGE RAIN 
WRAPPED TORNADO.  THIS DANGEROUS STORM WAS LOCATED NORTHEAST OF
HOSPERS...OR 13 MILES NORTHEAST OF ORANGE CITY...MOVING SOUTHEAST AT 
20 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  ARCHER AROUND 1110 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4316 9553 4300 9574 4303 9579 4309 9586
      4310 9587 4319 9588 4319 9587 4320 9586
TIME...MOT...LOC 0404Z 327DEG 18KT 4310 9584

$$

RSR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 25, 9:50 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 25, 9:50 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
950 PM CDT FRI JUN 25 2010

.DISCUSSION...
WAVE MOVING THRU MN ALFT KICKED OFF CONVECTION THRU NERN CWA LATE
AFTN...WHICH HAS BEEN DROPPING THRU MN AND NOW INTO NW IA. AS WAVE
CONTINUES TO PUSH E...SHUD SEE LESS AND LESS BACKBUILDING AS LLJ
CONTINUES TO VEER. IN THE MEANTIME...AREA WL CONTINUE TO FEED ON
INSTABILITY AS SINKS SWRD...AND WL STILL HAVE TO WATCH STORMS FOR
SEVERITY HEADING SWRD AS IN AREA OF HIGH 0-1 KM SHEAR ALG WRN FLANK.
MUST CUT SHORT FOR SVR OPERATIONS. /CHAPMAN

&&

.AVIATION...
VFR CONDS ARE EXPECTED TO PERSIST AT ALL TAF SITES THROUGH TOMORROW
AFTN. A FEW TSRA MAY DEVELOP ALONG A WARM FRONT WHICH WILL SET UP IN
EAST CENTRAL SOUTH DAKOTA LATE TMRW MORNING...SO HAVE ADDED THIS
POSSIBILITY IN AT KHON AND KFSD TMRW AFTN. OTHERWISE...LIGHT AND
VARIABLE WINDS TONIGHT WILL BECOME EASTERLY NORTH OF THE BNDRY...AND
WINDS WILL BECOME STRONGER AND SOUTHERLY TO THE SOUTH OF THE BNDRY
DURING THE AFTN. /LAFLIN

&&

.PREV DISCUSSION...
STORM DEVELOPMENT SEEMS TO BE PRIMED FOR VERY LATE THIS AFTN FROM
SWRN MN TO N AND E OF FCST AREA...WITH SOME DVLPMNT BACK TO THE S
AND W ERY THIS EVE. PARAMETERS STILL LOOK RIPE FOR SEVERE STORMS
OVER THAT FAR NERN CRNR AND EXPECT THEY WILL BCM SVR QUICKLY AND WE
WILL HAVE TO BE READY FOR QUICK ACTION IF THE STORMS AFFECT OUR
AREA. ONE THING THAT CUD SET UP DVLPMNT OVER OUR FCST AREA NEXT FEW
HRS WUD BE DIFFERENTIAL HEATING BOUNDARY SET UP BY SC THAT HAS
DEVELOPED AND IS SPREADING EWD MAINLY NORTH OF I90. FOR THE TIME
THIS DOESNT SEEM TO SHOW MUCH VERTICAL DEVELOPMENT BUT THAT HEATING
DIFFERENTIAL CUD CREATE THE BOUNDARY FOR DEVELOPMENT. AS STORMS
DEVELOP QUICKLY THRU ERY EVE THE BEST INSTABILITY GRADIENT AND OTHER
FACTORS WILL BE SLIDING EWD...AND EXPECT STORMS TO DO A FAIRLY QUICK
EXIT LATE THIS EVE. AS FAR AS WWD EXTENT OF DEVELOPMENT...DO NOT
EXPECT ANYTHING MORE THAN VERY SPOTTY/ISOLD CELLS SWRN HALF OF FCST
AREA...AND THIS CUD BE GENEROUS THINKING AS STG INFLUX OF MOIST
UNSTABLE AIR CONTS TO FEED OVER ERN FCST AREA INTO THAT NERN CRNR AS
GRADIENT RELAXES TO THE W AND KEEPS CONVECTION POTENTIAL NIL OR
LOW.TEMPS WILL BE WARM TONIGHT AS PER GUIDANCE WITH A LTL MORE
COOLING W THAN E UNDER MORE RELAXED GRADIENT AND SLIGHTLY LESS HUMID
AIR. / WILLIAMS

SATURDAY COULD PROVE TO BE AN INTERESTING DAY WITH THE BOUNDARY FROM
TONIGHT LIKELY HANGING UP AROUND HIGHWAY 14 AND INTERSTATE 90. TOUGH
TO REALLY PICK ANY PARTICULAR MODEL AS THEY ARE ALL SOMEWHAT
POLLUTED BY CONVECTION. SHEAR LOOKS TO FAIRLY GOOD WITH A LITTLE BIT
BETTER 0-1KM INFLOW THAT THE EVENT A COUPLE OF DAYS AGO BUT SLIGHTLY
WEAKER WINDS ALOFT SO DEEPER SHEAR NOT QUITE AS GOOD.
HOWEVER...OVERALL INSTABILITY LOOKS PRETTY GOOD WITH CAPE VALUES
LIKELY AROUND 3500 J/KG. SO...LARGE HAIL...WIND AND EVEN A TORNADO
OR TWO POSSIBLE. OTHERWISE...LIKELY VERY WARM AND MUGGY WITH HIGHS
IN THE 80S...A FEW 90S IN NORTHWEST IOWA...ALONG WITH DEW POINTS IN
THE LOWER TO MID 70S.

SUNDAY INTO MONDAY LOOKS DRY AND PLEASANT...ALTHOUGH A LITTLE BREEZY
ON SUNDAY. AS THE SYSTEM PASSES SATURDAY NIGHT...DRIER LOW LEVEL AIR
WILL HELP TO FLUSH OUT THE MUCH HIGHER DEW POINT AIR WHICH WILL SET
UP THE NICE DAYS AHEAD. SUNDAY STILL NICELY WARM WITH HIGHS FROM THE
LOWER TO MID 80S. A SYSTEM SWINGS THROUGH TO THE NORTH OF THE AREA
ON SUNDAY NIGHT...WHICH WILL SWING ANOTHER REINFORCING SHOT OF DRY
AIR. NOT EXPECTING ANY PRECIPITATION WITH THIS...BUT MAY NEED TO
WATCH FOR A STRAY SHOWERS AROUND SW MN ON SUNDAY AFTERNOON. ALONG
WITH THIS REINFORCING SHOT OF DRIER AIR WILL BE SLIGHTLY COOLER
CONDITIONS WITH HIGHS ON MONDAY FROM THE UPPER 70S IN SW MN TO THE
MID 80S IN SC SD.

IN THE LATTER PERIODS(TUE/FRI)...THIS TIME FRAME LOOKS LIKE A PERIOD
OF AMPLIFIED FLOW WITH A STRONG UPPER LEVEL RIDGE JUST WEST OF THE
AREA AND STRONG OW PRESSURE OVER THE GREAT LAKES REGION. WILL
INITIALLY BE SIDING WITH THE GEM AND GFS AS THE ECMWF SEEMS TOO
QUICK TO SHOVE THE UPPER LEVEL RIDGE TO THE EAST UNDER SUCH
AMPLIFIED FLOW. WHAT THIS SHOULD SET UP IS A PRETTY NICE PERIOD OF
WEATHER AS SFC HIGH PRESSURE SLOWLY WORKS EAST AND SOUTH TO
SOUTHEAST WINDS GRADUALLY INCREASE BY LATE IN THE WEEK. WILL NOT
STRAY TOO FAR FROM GUIDANCE DURING THIS TIME FRAME WITH NEAR NORMAL
TEMPERATURES AND A FAIRLY STRONG SFC HIGH PRESSURE EXPECTED TO
SLOWLY SHIFT EASTWARD. /08

&&

.AVIATION...
SC THAT DEVELOPED NRN FCST AREA ERY THIS AFTN WAS PRODUCING SOME
CIGS JUST DOWN INTO MVFR CATEGORY. EXPECT ANY CIGS TO LIFT ABV THAT
LEVEL NEXT CPL HOURS. GNRL VFR CONDS SHUD THEN CONT THRU 06Z WITH
THE SIGNIFICANT EXCEPTION OF LOCAL LOWERING IN TSTMS MAINLY NERN
FCST AREA. 06Z TO 15Z TIME PERIOD BRINGS ANY TSTM ACTVTY MOVING OUT
OR DYING OFF AND AGAIN GNRL VFR LIKELY TO PREVAIL...BUT WITH FAIRLY
HI LO LVL MOISTURE VALUES THERE CUD BE SOME PATCHY CIGS 2-3K DVLPG
OR PERHAPS EVEN SOME LCL FOG OR ST CIGS BLO 1K FT IF GRADIENT
RELAXES ENUF. AFT 15Z THE GENERAL VFR PATTERN WILL BE INTERSPERSED
WITH INCREASING LCL MVFR CIGS AND VSBYS AS TSTMS ONCE AGAIN
INCREASE...THIS TIME FROM THE W. / WILLIAMS

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 25, 11:53 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1153 AM CDT FRI JUN 25 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-261200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1153 AM CDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP VERY LATE THIS
AFTERNOON AND EARLY THIS EVENING ALONG A STATIONARY FRONT OVER
FAR EAST CENTRAL SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOME
STORMS ARE EXPECTED TO BECOME SEVERE... CAPABLE OF PRODUCING
TENNIS BALL SIZED HAIL...80 MPH WINDS...AND TORNADOES. THE MAIN
THREAT OF TORNADOES WILL BE WITH THE FIRST STORMS WHICH COULD
DEVELOP BETWEEN BROOKINGS SOUTH DAKOTA AND MARSHALL MINNESOTA.
STORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST INTO SOUTHEAST
SOUTH DAKOTA AND NORTHWEST IOWA DURING THE EVENING...WITH THE
MAIN SEVERE WEATHER THREAT TRANSITIONING TO DAMAGING WINDS.

THUNDERSTORMS WILL GENERALLY BE EAST OF THE AREA AFTER MIDNIGHT
TONIGHT...HOWEVER THERE IS A SLIGHT CHANCE FOR THUNDERSTORM
REDEVELOPMENT LATE TONIGHT. SHOULD STORMS REDEVELOP...THERE IS
THE POTENTIAL FOR A FEW SEVERE STORMS...WITH THE THREAT OF HAIL
TO THE SIZE OF HALF DOLLARS.

FLOODING...
FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG
PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH
DAKOTA...AS WELL AS...PORTIONS OF THE LITTLE SIOUX RIVER IN
NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE
FORESEEABLE FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS
ALSO CONTINUES IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES
RIVER AND MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN
RURAL AREAS. ANY ADDITIONAL RAIN FROM THUNDERSTORMS TODAY INTO
SATURDAY NIGHT MAY FURTHER AGGRAVATE FLOODING CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL
SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE
ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND
NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED
TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG
WINDS...AND TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PMFROM BROOKINGS INTO
SOUTHWEST MINNESOTA...AND AFTER 6 PM ELSEWHERE,

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

In the hours before

Local storm report, Jun 25, 10:01 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1001 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     3 WNW LAKEFIELD         43.70N 95.23W
06/25/2010  E70.00 MPH       JACKSON            MN   BROADCAST MEDIA

&&

JCHAPMAN
Local storm report, Jun 25, 10:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1013 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TORNADO          5 NW ASHTON             43.36N 95.86W
06/25/2010                   OSCEOLA            IA   AMATEUR RADIO

&&

LAFLIN
Local storm report, Jun 25, 10:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1015 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TORNADO          1 SW LITTLE ROCK        43.43N 95.90W
06/25/2010                   LYON               IA   TRAINED SPOTTER

            SMALL BUILDINGS DESTROYED AND DEBRIS THROWN OVER 100
            YARDS

&&

LAFLIN
Local storm report, Jun 25, 10:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1018 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND GST     3 N LAKE PARK           43.49N 95.32W
06/25/2010  E60 MPH          DICKINSON          IA   EMERGENCY MNGR

&&

JCHAPMAN
Local storm report, Jun 25, 10:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1034 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TORNADO          2 ESE SIBLEY            43.39N 95.71W
06/25/2010                   OSCEOLA            IA   STORM CHASER

&&

JCHAPMAN
Local storm report, Jun 25, 10:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     2 NNW ASHTON            43.34N 95.81W
06/25/2010  E60 MPH          OSCEOLA            IA   AMATEUR RADIO

            ACCOMPANIED BY MARBLE HAIL

&&

LAFLIN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:15 PM CDTSevere Thunderstorm WarningFSDDickinson, Osceola45 min
Jun 25, 9:33 PM CDTSevere Thunderstorm WarningFSDLyon, Osceola42 min
Jun 25, 9:53 PM CDTTornado WarningFSDLyon, Osceola37 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson, O'Brien, Osceola43 min
Jun 25, 10:09 PM CDTTornado WarningFSDO'Brien, Osceola36 min
Jun 25, 10:29 PM CDTTornado WarningFSDO'Brien, Osceola46 min
Jun 25, 10:44 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay, O'Brien46 min
Jun 25, 10:57 PM CDTFlash Flood WarningFSDClay, Dickinson, O'Brien, Osceola3 hr
Jun 25, 11:14 PM CDTTornado WarningFSDO'Brien46 min
Jun 25, 11:30 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay45 min
Jun 25, 11:43 PM CDTTornado WarningFSDCherokee, O'Brien, Plymouth, Sioux47 min
Jun 26, 12:34 AM CDTTornado WarningFSDBuena Vista, Cherokee41 min
Jun 26, 12:46 AM CDTSevere Thunderstorm WarningFSDBuena Vista44 min
Jun 26, 3:42 AM CDTFlash Flood WatchFSDBuena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 3 more24 hr

Nearby

Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.